Takip et
Victor Camillo
Victor Camillo
uiowa.edu üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Armendariz rings and Gaussian rings
DD Anderson, V Camillo
Communications in algebra 26 (7), 2265-2272, 1998
4281998
Exchange rings, units and idempotents
VP Camillo, HP Yu
Communications in Algebra 22 (12), 4737-4749, 1994
3301994
Commutative rings whose elements are a sum of a unit and idempotent
DD Anderson, VP Camillo
Taylor & Francis Group 30 (7), 3327-3336, 2002
2312002
Semigroups and rings whose zero products commute
DD Anderson, V Camillo
Communications in Algebra 27 (6), 2847-2852, 1999
1691999
A characterization of unit regular rings
VP Camillo, D Khurana
Taylor & Francis Group 29 (5), 2293-2295, 2001
1502001
Distributive modules
V Camillo
Journal of Algebra 36 (1), 16-25, 1975
1381975
McCoy rings and zero-divisors
V Camillo, PP Nielsen
Journal of Pure and Applied Algebra 212 (3), 599-615, 2008
1272008
Continuous modules are clean
VP Camillo, D Khurana, TY Lam, WK Nicholson, Y Zhou
Journal of Algebra 304 (1), 94-111, 2006
1262006
Stable range one for rings with many idempotents
VP Camillo, HP Yu
Transactions of the American Mathematical Society 347 (8), 3141-3147, 1995
891995
Ikeda–nakayama rings
V Camillo, WK Nicholson, MF Yousif
Journal of Algebra 226 (2), 1001-1010, 2000
672000
Modules whose quotients have finite Goldie dimension
V Camillo
Pacific Journal of Mathematics 69 (2), 337-338, 1977
571977
Coherence for polynomial rings
V Camillo
Journal of Algebra 132 (1), 72-76, 1990
561990
CS-modules with ACC or DCC on essential submodules
C Victor, MF Yousif
Communications in Algebra 19 (2), 655-662, 1991
501991
Commutative rings whose principal ideals are annihilators
VP Camillo
Portugaliae mathematica 46, 33-37, 1989
481989
The Nicholson-Varadarajan theorem on clean linear transformations
V Camillo, JJ Simón
Glasgow Mathematical Journal 44 (3), 365-369, 2002
432002
Quasi-morphic rings
V Camillo, WK Nicholson
Journal of Algebra and Its Applications 6 (05), 789-799, 2007
422007
Weakly regular rings
V Camillo, Y Xiao
Communications in Algebra 22 (10), 4095-4112, 1994
421994
Simple-direct-injective modules
V Camillo, Y Ibrahim, M Yousif, Y Zhou
Journal of Algebra 420, 39-53, 2014
412014
Continuous rings with ACC on annihilators
V Camillo, MF Yousif
Canadian Mathematical Bulletin 34 (4), 462-464, 1991
381991
Morita equivalence and infinite matrix rings
V Camillo
Proceedings of the American Mathematical Society, 186-188, 1984
351984
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20